# SDR DHL200786500

- Difficulty date: April 19, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL WALKING BEAM AND CHORDS/HAVE HEAVY CORROSION ON LT SIDE BS 312 ON UPPER CHORD AREA, ALSO SOME CORROSION.  REMOVED CORRODED VERTICAL ON LT WALKWAY BEAM AREA STA 312 IAW B727 SRM.  CUT OUT CORRODED WEB SECTION AT STA 312 3" X 1.5" IAW B727 SRM 51-40-2.  FAB NEW VERTICAL STIFFENER IAW B727 SRM 53-10-2 FIG 1 AND 51-20-1 MAT USED BAC1517-1367 7075-T6 PO 501963 SIZE 8" X 1" X 1.8".  FAB ONE FILLER 1" X 3" WITH 7075-T6 .050 PO 6149108 ONE DOUBLER WITH 7-75-T6 .063 SIZE .875" X 4.75" X 5.5" PO 9001920 IAW SRM 53-10-2 FIG 1 AND 51-40-2 FIG 1.  TREATED, PRIMED AND INSTALLED PARTS REPAIR IAW B727 SRM 51-10-2, 51-30-2, & 51-40-2 FIG 1.
